# SDR AALA202205063626

- Difficulty date: April 28, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A300*
- Aircraft serial: 1472
- Aircraft time: 69,074 hours, 26,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30664513
- Part serial: M21574
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 4,544 hours, 1,924 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY DOOR GUST LOCK WILL NOT ENGAGE. **SUPPLEMENTAL REPORT FOR AALA202204293626: REPLACED L1 DOOR SLIDE PER TASK CARD 26L00025010 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE GUST LOCK ** (CLOSED)
